MathSciNet Relay Station
MathSciNet bibliographic data
MR362432 60B15 (60J35)
Baggett, L.; Stroock, D. An ergodic theorem for Poisson processes on a compact group with applications to random evolutions. J. Functional Analysis 16 (1974), 404–414.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement